# SDR GLBA2014011300370

- Difficulty date: January 13, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 34,800 hours, 44,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND TWO CRACKS AT BS 150 & STRINGER 1 EXTERIOR FUSELAGE SKIN PROTRUDING OUT OF RIVETS ON EITHER SIDE OF STRINGER, .25 INCHES IN LENGTH.  REPAIRED IAW EO 13-1900-53-004.
